Research article

On coefficient problems for bounded turning functions associated with a strip domain

  • Published: 26 October 2026
  • MSC : 30C45, 30C80

  • In the paper, we investigate the upper bounds of the second and third Hankel determinants for bounded turning functions linked with a strip domain, whose results are sharp. We also obtain the sharp upper bounds of the second-order Hankel determinants of logarithmic coefficients. Finally, we provide the sharp upper bounds of the third-order Hankel determinant of inverse functions, as well as the sharp upper bounds of the second-order Hankel determinants of inverse logarithmic coefficients. All the other results are accurate, except for the estimation of the fourth logarithmic coefficient.

    Citation: Dong Guo, Zongtao Li, Xi Luo. On coefficient problems for bounded turning functions associated with a strip domain[J]. AIMS Mathematics, 2026, 11(10): 34884-34906. doi: 10.3934/math.20261358

    Related Papers:

  • In the paper, we investigate the upper bounds of the second and third Hankel determinants for bounded turning functions linked with a strip domain, whose results are sharp. We also obtain the sharp upper bounds of the second-order Hankel determinants of logarithmic coefficients. Finally, we provide the sharp upper bounds of the third-order Hankel determinant of inverse functions, as well as the sharp upper bounds of the second-order Hankel determinants of inverse logarithmic coefficients. All the other results are accurate, except for the estimation of the fourth logarithmic coefficient.



    加载中


    [1] D. Thomas, On the coefficients of strongly starlike functions, Indian J. Math., 58 (2016), 135–146.
    [2] J. W. Noonan, D. K. Thomas, On the second Hankel determinant of areally mean $p$-valent functions, Trans. Amer. Math. Soc., 223 (1976), 337–346. https://doi.org/10.2307/1997533 doi: 10.2307/1997533
    [3] A. Janteng, S. A. Halim, M. Darus, Coefficient inequality for a function whose derivative has a positive real part, J. Inequal. Pure Appl. Math., 7 (2006), 1–5.
    [4] K. O. Babalola, On ${H_{3}{(1)}}$ Hankel determinant for some classes of univalent functions, Ineq. Theo. Appl., 6 (2010), 1–7.
    [5] P. Zaprawa, M. Raza, M. Amin, Hankel determinants for non-bazilevic functions, Anal. Math. Phys., 15 (2025), 97. https://doi.org/10.1007/s13324-025-01099-x doi: 10.1007/s13324-025-01099-x
    [6] B. Nandhini, B. Sruthakeerthi, On sharp estimates of the bounded turning functions associated with a bean shaped domain, Complex Anal. Oper. Theory, 16 (2025), 36. https://doi.org/10.1007/s11785-025-01660-3 doi: 10.1007/s11785-025-01660-3
    [7] M. G. Khan, W. K. Mashwani, L. Shi, S. Araci, B. Ahmad, B. Khan, Hankel inequalities for bounded turning functions in the domain of cosine Hyperbolic function, AIMS Math., 8 (2023), 21993–22008. https://doi.org/10.3934/math.20231121 doi: 10.3934/math.20231121
    [8] M. Raza, A. Riaz, P. Zaprawa, Hankel determinants for starlike functions associated with a cardioid domain, Lith. Math. J., 65 (2025), 368–379. https://doi.org/10.1007/s10986-025-09682-2 doi: 10.1007/s10986-025-09682-2
    [9] L. Shi, M. Arif, Sharp bounds on the third Hankel determinant for the Ozaki close-to-convex and convex functions, Lith. Math. J., 63 (2023), 487–504. https://doi.org/10.1007/s10986-023-09610-2 doi: 10.1007/s10986-023-09610-2
    [10] H. M. Srivastava, B. Rath, K. S. Kumar, D. V. Krishna, Some sharp bounds of the third-order Hankel determinant for the inverses of the Ozaki type close-to-convex functions, Bull. Sci. Math., 191 (2024), 103381. https://doi.org/10.1016/j.bulsci.2023.103381 doi: 10.1016/j.bulsci.2023.103381
    [11] B. Rath, K. S. Kumar, D. V. Krishna, G. K. S. Viswanadh, The sharp bound of the third Hankel determinant for certain subfamilies of analytic functions, Ukr. Math. J., 76 (2024), 1163–1182. https://doi.org/10.1007/s11253-024-02379-8 doi: 10.1007/s11253-024-02379-8
    [12] S. Ponnusamy, N. L. Sharma, K. J. Wirths, Logarithmic coefficients of the inverse of univalent functions, Results Math., 73 (2018), 160. https://doi.org/10.1007/s00025-018-0921-7 doi: 10.1007/s00025-018-0921-7
    [13] S. S. Kumar, N. Verma, On a subclass of starlike functions associated with a strip domain, Ukr. Math. J., 76 (2025), 2002–2024. https://doi.org/10.1007/s11253-025-02434-y doi: 10.1007/s11253-025-02434-y
    [14] P. L. Duren, Univalent funtions, Springer, 1983.
    [15] F. R. Keogh, E. P. Merkes, A coefficient inequality for certain classes of analytic functions, Proc. Amer. Math. Soc., 20 (1969), 8–12. https://doi.org/10.2307/2035949 doi: 10.2307/2035949
    [16] D. V. Prokhorov, J. Szynal, Inverse coefficients for $(\alpha, \beta)$-convex functions, Ann. Univ. Mariae Curie Sklodowska Sec. A, 35 (1981), 125–143.
    [17] I. Efraimidis, A generalization of Livingston's coefficient inequalities for functions with positive real part, J. Math. Anal. Appl., 435 (2016), 369–379. https://doi.org/10.1016/j.jmaa.2015.10.050 doi: 10.1016/j.jmaa.2015.10.050
    [18] F. Carlson, Sur les coefficient dune fonction bornee dans le cercle unite, Ark. Mat. Astr. Fys., 27A (1940), 8.
    [19] N. E. Cho, B. Kowalczyk, A. Lecko, B. Smiarowska, On the fourth and fifth coefficients in the Carathéodory class, Filomat, 34 (2020), 2061–2072. https://doi.org/10.2298/FIL2006061C doi: 10.2298/FIL2006061C
  • Reader Comments
  • © 2026 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)

Metrics

Article views(42) PDF downloads(7) Cited by(0)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog